UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1334

タイトル: On Tunnel Number One Alternating Knots and Links
著者: Shimokawa, Koya
キーワード: Unknotting tunnel
alternating knot
発行日: 1998年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 5 (1998), No. 3, Page 547-560
抄録: In this article we consider tunnel number one alternating knots and links. We characterize tunnel number one alternating knots and links which have unknotting tunnels contained in regions of reduced alternating diagrams. We show that such a knot or link is a $2$-bridge or a Montesinos knot or link or the connected sum of the Hopf link and a $2$-bridge knot.
URI: http://hdl.handle.net/2261/1334
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms050307.pdf500.4 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください